# SDR CA130528003

- Difficulty date: May 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DH82
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901803
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK FOUND ON RIGHT PROPELLER BETWEEN HUB AND ACTUATOR, WHEN REMOVING THE PROPELLER ACTUATOR ASSY TO REPLACE THE PACKING VISUAL INSPECTION WHAS CONDUCTED ON THE ACTUATOR ASSY AND A CRACK WHAS SUSPECTED, CRACK COMFIRMED BY NDT METHOD. (TC# 20130528003)
